# SDR DALA2021050502554

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,554 hours, 41,093 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 R-4 CABIN DOOR OUT OF ADJUSTMENT.  ADJUSTED R4 DOOR FOR FIT AND FAIR PER B757 AMM 52-11. (1796497)
